Opuscula Mathematica
Opuscula Math. 34, no. 2 (), 405-423
Opuscula Mathematica

Difference functional inequalities and applications

Abstract. The paper deals with the difference inequalities generated by initial boundary value problems for hyperbolic nonlinear differential functional systems. We apply this result to investigate the stability of constructed difference schemes. The proof of the convergence of the difference method is based on the comparison technique, and the result for difference functional inequalities is used. Numerical examples are presented.
Keywords: initial boundary value problems, difference functional inequalities, difference methods, stability and convergence, interpolating operators, error estimates.
Mathematics Subject Classification: 35R10, 65M12, 65M15.
Cite this article as:
Anna Szafrańska, Difference functional inequalities and applications, Opuscula Math. 34, no. 2 (2014), 405-423, http://dx.doi.org/10.7494/OpMath.2014.34.2.405
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.